# SDR CA151101001

- Difficulty date: October 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IFSD, FLIGHT DIVERTED DUE TO OIL TEMP REACHING 128C.  MAINTENANCE IS REPLACING THE ACOC VALVE, ACOC DOOR ACTUATOR, AND PERFORMING CHAPTER 5 INSPECTIONS.  WHILE REPLACING THE SUSPECT COMPONENTS THEY FOUND AN OIL LEAK.
